PetPlace.com Can steroids and/or Cephalexin cause a dog to seizure? - Page 1

My Pet: FREE Tools to Care for Your Pet and Connect with Others


Over 10,000 Vet Approved Articles Search All Articles

Can steroids and/or Cephalexin cause a dog to seizure?

By: Dr. Jon Rappaport

Read By: Pet Lovers
Email To A Friend Print


Our question this week was:

Can a steroid injection and cephalexin cause a dog to have a seizure?

Toni Gyurisko


Answer

Hi – thanks for your email. According to other information you entered, your dog is a 10-year-old boxer. It would be VERY uncommon for steroids or cephalexin to cause a dog to seizure. I'd worry that it is due to some other problem, especially in a 10-year-old boxer. I have never seen either of those drugs cause seizures in dogs.

There are lots of reasons for dogs to seizures. Seizures are considered a symptom and can be caused by many different diseases. An article that might be helpful to you is Seizures in Dogs.

Best of luck!


Dr. Jon



To read most recent questions Click here!

Click here to see the full list of Ask Dr. Jon Questions and Answers!


Comment & Share
Email To A Friend Print

Dog Photos Enjoy hundreds of beautiful dog photos Let's Be Friends Follow Us On Facebook Follow Us On twitter

Close

Email to a Friend

Article to eMail
Can steroids and/or Cephalexin cause a dog to seizure?




Thanks!
Close
My Pet
Coming Soon

Tools to Care for Your Pet and
Connect with Others!

Be the First to Know.
Notify Me